# SDR FDEA202107131848

- Difficulty date: July 13, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,762 hours, 32,732 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA70271
- Condition: Worn
- Location: Bs 1787 L47-49r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPT FUSE FRAM SECTION REMOVED TO FOM STA 1787 L47R-L49R. INSTALLED STA. 1787 FRAME SECTION FROM LONGERON 47R TO 49R REF DOUGLAS DRAWING   AFA 7112. INSTALLED FRAME REPAIR CHANNELS AND REPAIR STRAP BETWEEN  L45R-L46R   REF EA 8-5310-T0363372 " FUSELAGE- MAINFRAME- CTR LWR CARGO JAMB FRAME REPAIR AT   STA 187 BETWEEN L-45 AND L-46 RH SIDE.  'MAJOR REPAIR.
